# SDR UPS04241939

- Difficulty date: January 21, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6569742
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT MLG WHEEL WELL, EVIDENCE OF CORROSION ON BS 870 FITTING O/B FLANGE AREA ABOVE STR 18A.  FITTING REPLACED IAW DWG65C23231 AND 2BOF65-72710 AND UPS EO B727-5310-3056G.
